# SDR SWAA043306

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 56,574 hours, 49,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CABIN EMERGENCY EXIT LIGHTS INOP WITH FWD AND AFT SWITCHES.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
